# SDR UIA9216

- Difficulty date: August 5, 2003
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N17926
- Make and model: Doug MD-90-30
- Aircraft serial: 53567
- Aircraft time: 11,677 hours, 16,125 cycles
- Engine: Iae V2525D5
- Engine time: 8,428 hours, 12,927 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Part time: 8,428 hours, 12,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

IN FLT,  LT ENG OIL STRAINER CLOG MESSAGE SHOW ON EOAP AND OIL PRESSURE DROP TO (0) FAST, FLT CREW SHUTDOWN THE ENG MANUALLY, A/C DIVERTED ON BKI.  METAL CHIP WAS FOUND ON MASTER MCD AND NR 1, 2, 3 BEARING COMPARTMENT DAMAGE.  THE AIRCRAFT REPLACED THE  NR 1 ENG AND FERRIED BACK.  THE DAMAGE SENT IAE PFM COMPONENT INVESTIGATION .
